CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Toeplitz Operators Defined by Sesquilinear Forms: Bergman Space Case

Grigori Rozenblioum (Institutionen för matematiska vetenskaper, matematik) ; N. Vasilevski
Journal of Mathematical Sciences (United States) (1072-3374). Vol. 213 (2016), 4, p. 582-609.
[Artikel, refereegranskad vetenskaplig]

© 2016, Springer Science+Business Media New York. The definition of Toeplitz operators in the Bergman space [InlineMediaObject not available: see fulltext.] of square integrable analytic functions in the unit disk in the complex plane is extended in such a way that it covers many cases where the traditional definition does not work. This includes, in particular, highly singular symbols such as measures, distributions, and certain hyperfunctions. Bibliography: 22 titles.



Denna post skapades 2016-05-12.
CPL Pubid: 236419

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur